# SDR QXEA2011101000929

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED SURFACE FRETTING CORROSION ON LT WING FUEL TANK ACCESS PANEL 524BT.  REMOVED CORROSION IAW AMM TASK 57-21-01-000-801. NDT PERFORMED, CONFIRMED CRACK FREE AND WITHIN LIMITS IAW RD 8/4-57-442. ALODINED AND PRIMED PANEL IAW RD 8/4-57-442.
